# SDR UALA2012021300821

- Difficulty date: February 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 35,068 hours, 15,436 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHT BATTERY POWER SUPPLY HAS A BATTERY FAULT.  REPLACED BATTERY PACK, NO HELP.  REPLACED POWER SUPPLY 110WL2 AND INSTALLED NEW BATTERY TEST GOOD, NO FAULTS.
